MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/09273948.2010.507320

Медицинская библиотека · Ocular immunology and inflammation · 2010

Cystoid macular edema secondary to fluconazole toxicity.

Magrath George N, Pulido Jose S, Montero Javier, Mason Craig, Wilson John

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

Fluconazole is an antifungal commonly used to treat Coccidioides immitis, but this medication has a number of side effects including fatigue, rash, headache, dizziness, nausea, vomiting, diarrhea, and elevated liver enzymes. We are unaware of any cases of retinal toxicity related to fluconazole. In this case we present a 76 year old woman with longstanding Coccidioides treated with high dose fluconazole. She becomes symptomatic with fluconazole toxicity and subsequently develops bilateral cystoid macular edema. As her dose of fluconazole is decreased and she is transitioned to voriconazole the edema resolves and her visual acuity improves. This patient's clinical course illustrates retinal toxicity may present with high and prolonged doses of fluconazole.

Для цитирования: Magrath George N, Pulido Jose S, Montero Javier, Mason Craig, Wilson John. Cystoid macular edema secondary to fluconazole toxicity.. Ocular immunology and inflammation. 2010. DOI: 10.3109/09273948.2010.507320.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.